# SDR AALA201703229032

- Difficulty date: March 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,116 hours, 41,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH FWD ESCAPE PATH LIGHTS ZONE POWERED BY AB5-2 BATTERY MODULE LIGHTS ARE DIM. REMOVED AND REPLACED BATTERY FOR AB5-2 MODULE IAW MM 33-60-98. ESCAPE PATH LIGHTS OP CHK OK. THE AIRCRAFT WAS NOT GROUNDED.
